# SDR ZZDA2007261

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2613042
- Part serial: BC451
- Condition: Failed
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE FAILED.  REMOVED AND REPLACED NR 3 MAIN TIRE AND WHEEL ASSY REF AMM 32-41.
